# SDR CALA2017081402658

- Difficulty date: May 21, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 2969
- Aircraft time: 29,148 hours, 19,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5347715020100
- Condition: Damaged
- Location: Frames 55-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

46 HOLES ARE OUT OF ROUND IN AFT CARGO THRESHOLD STRUCTURE FROM FRAMES 55 - 59. REPAIRED DISCREPANT HOLES IAW SRM 51-44-11 & ECRA 5340-0177 8.
